# SDR GAIA01011OP

- Difficulty date: January 19, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1864
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT UNARMED LIGHT WAS FOUND TO BE INOPERATIVE DURING ROUTINE MAINTENANCE AT FWA.  RELAMPED AS REQUIRED OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
